Pairs of additive equations IV. Sextic equations
Acta Arithmetica, Tome 43 (1983) no. 3, pp. 227-243
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_43_3_227_243,
author = {R. Cook},
title = {Pairs of additive equations {IV.} {Sextic} equations},
journal = {Acta Arithmetica},
pages = {227--243},
year = {1983},
volume = {43},
number = {3},
doi = {10.4064/aa-43-3-227-243},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-43-3-227-243/}
}
R. Cook. Pairs of additive equations IV. Sextic equations. Acta Arithmetica, Tome 43 (1983) no. 3, pp. 227-243. doi: 10.4064/aa-43-3-227-243
Cité par Sources :